View Single Post
Old 12-10-2006, 07:17 AM   #4
Lenin Lenin is offline
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: Joint and Muscular pain with Norvasc

richie,

Joint pains happen as we get older...that's just the way it is; I get LOTS of them.
Usually they must just be borne stoically and USUALLY not used as a basis for switching meds especially if one is a runner with an injured knee. I am a weightlifter in my "delocate years" and if I switched drugs every tiome I rehurt my rotor cuff, had achey wrists (from bench pressing), knee pain from ripped up cartilege (skiing and gymnastics,) or back pain from a broken vertebra, I'd be changing meds every week.

I took Norvasc for a month and truly HATED it but not for joint paints, it made me very nervous and wired.

Since you took Norvasc for a long time without joint pains and switched to Dynacirc and GOT pain but the switched back to Norvasc and ALSO got pain, I think the Norvasc/pain connection isn't real.

With ZERO drugs, if you get an average of 157/92 at the drugstore, you MIGHT not be hypertensive. Buy a tester an test AT HOME for a month without drugs. If you get a 139/89 average, then you can leave the drugs at home.

Your doctor's goals are wrong. A COMPETENT doctor does not FIRST prescribe a non-generic pricey calcium Pfizer channel blocker for hypertension and then replace it with ANOTHER expensive Sandoz CCB that costs far more (like $4 a day )

I would find another doctor...he is not competently treating your blood pressure, just his wallet. It is inappropriate to prescribe a calcium channel blocker as the primary antihypertensive.

How about telling this GREEDY man that you want to be on GENERIC antihypertensives...it would be curious to guage his reaction to this "heresy."
Maybe he's have to report you to Pfizer and Sandoz as "suspicious" or worse UnAmericun!

Last edited by Lenin; 12-10-2006 at 07:18 AM.